Vol. 34 No. 1 (2005)

Published:
2005-02-01
Articles
-
A semilocal convergence analysis for the method of tangent parabolas
- Abstract views: 237
-
Approximation properties of a bivariate Stancu type operator
- Abstract views: 215
-
Biermann interpolation of Birkhoff type
- Abstract views: 205
-
Bounds for the remainder in the bivariate Shepard interpolation of Lidstone type
- Abstract views: 210
-
On the
-saturation of the Ye-Zhou operator- Abstract views: 231
-
Extensions of certain relations of the classical analysis
- Abstract views: 212
-
Some remarks on Hilbert's integral inequality
- Abstract views: 213
-
New technique for proving the equivalence of Mann and Ishikawa iterations
- Abstract views: 239
-
An approximation operator of Stancu type
- Abstract views: 184